RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 5, Issue 2  


Interpolating wavelets on the sphere
Nikolai I. Chernykh
3
Impulse control of the manipulation robot
Yurii F. Dolgii, Alexander N. Sesekin, Ilya A. Chupin
13
Control and estimation for a class of impulsive dynamical systems
Tatiana F. Filippova
21
Local extensions with imperfect residue field
Akram Lbekkouri
31
Restrained double monophonic number of a graph
A. P. Santhakumaran, K. Ganesamoorthy
55
Order of the Runge-Kutta method and evolution of the stability region
Hippolyte Séka, Kouassi Richard  Assui
64
On a dynamic game problem with an indecomposable set of disturbances
Dmitriy A. Serkov
72
Identities in Brandt semigroups, revisited
Mikhail V. Volkov
80

LETTERS TO THE EDITORIAL BOARD
Amendment to my article Harmonic interpolating wavelets in Neumann boundary value problem in a circle
Dmitry A. Yamkovoi
94
Ural Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020